# SDR CALA2025032403111

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N44522
- Make and model: Airbus A321-271NX
- Aircraft serial: 12204
- Aircraft time: 882 hours, 323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING OPERATIONAL CHECK {A3NB-33-3-0002} - EMERGENCY FLOOR LIGHT AT ROW 31 INOP ATTEMPTED REPLACEMENT OF EEPL ASSY REF AMM 33-51-22/401, NO HELP. FOUND ZERO VOLTAGE TO EEPL CONNECTOR. FOUND SHIPSIDE CONNECTOR TO EEPL SEAT HARNESS DISCONNECTED. RECONNECTED SHIPSIDE CONNECTOR TO EEPL SEAT HARNESS CONNECTOR, ROW 31 EEPL NOW OPS CHECKS OKAY.PARTS USED:  19-3300-3-0038, QTY :1
